Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 65, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Dec 13, 2022, 5:21 AM CST for Cleveland County, McClain County, Oklahoma. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 13, 2022, 5:21 AM CST (11:21 UTC)
- Expired
- Dec 13, 2022, 5:45 AM CST
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 5:27 AM CST | TORNADO | Wayne, OK | SIGNIFICANT HOUSE DAMAGE JUST NORTH OF WAYNE. TREE DAMAGE FROM WAYNE INTO SOUTHERN CLEVELAND COUNTY. |
| Dec 13, 5:27 AM CST | TORNADO | Wayne, OK | TREE DAMAGE REPORTED FROM TORNADO IN WAYNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 422 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 482 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
685
WFUS54 KOUN 131121
TOROUN
OKC027-087-131145-
/O.NEW.KOUN.TO.W.0065.221213T1121Z-221213T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
521 AM CST Tue Dec 13 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Cleveland County in central Oklahoma...
South central McClain County in central Oklahoma...
* Until 545 AM CST.
* At 521 AM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Maysville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Purcell, Lexington, Wayne and Rosedale.
This includes Interstate 35 between mile markers 83 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3487 9713 3486 9749 3492 9752 3512 9714
3493 9714 3493 9713
TIME...MOT...LOC 1121Z 240DEG 37KT 3489 9744
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale2 follow-up statements
155
WWUS54 KOUN 131131
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
531 AM CST Tue Dec 13 2022
OKC027-087-131145-
/O.CON.KOUN.TO.W.0065.000000T0000Z-221213T1145Z/
Cleveland OK-McClain OK-
531 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
SOUTHEASTERN CLEVELAND AND SOUTH CENTRAL MCCLAIN COUNTIES...
At 531 AM CST, a confirmed tornado was located near Wayne, moving
northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Purcell, Lexington, Wayne and Rosedale.
This includes Interstate 35 between mile markers 83 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3486 9737 3496 9744 3512 9714 3493 9714
3493 9713 3487 9713
TIME...MOT...LOC 1131Z 241DEG 39KT 3494 9729
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Mahale789
WWUS54 KOUN 131136
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
536 AM CST Tue Dec 13 2022
OKC027-087-131145-
/O.CON.KOUN.TO.W.0065.000000T0000Z-221213T1145Z/
Cleveland OK-McClain OK-
536 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
SOUTHEASTERN CLEVELAND AND SOUTH CENTRAL MCCLAIN COUNTIES...
At 536 AM CST, a confirmed tornado was located 5 miles southeast of
Lexington, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lexington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3491 9728 3500 9735 3512 9714 3493 9714
TIME...MOT...LOC 1136Z 237DEG 37KT 3498 9725
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 13, 4:56 AM CST, 25 minutes earlier.
Area forecast discussion, Dec 13, 4:56 AM CST, 25 minutes before
Area Forecast Discussion National Weather Service Norman OK 456 AM CST Tue Dec 13 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 201 AM CST Tue Dec 13 2022 A squall line is moving across our CWA early this morning. It will move off to our east by mid-morning. Prior to that, the potential for severe weather within the squall line appears to be greatest near the Red River. It is here where surface theta-e values will be highest, with the greatest potential for surface-based updrafts within the squall line. Damaging wind gusts and line-embedded tornadoes will be possible, particularly south of I-40, before the squall line exits the CWA. Westerly winds will dominate during the day today with clearing skies behind the Pacific front. Due to the sun and downsloping conditions, highs will reach into the mid-50s in northwest Oklahoma and mid-60s in southeast Oklahoma. Around sunset, a cold front will enter northern Oklahoma as the surface low occludes over eastern Nebraska. A combination of weak northwesterly winds and clear skies tonight will allow temperatures to drop into the upper 20s to low 30s by daybreak north of the front, which should be in the Red River vicinity by that time. Meister && .LONG TERM... (Wednesday through Monday) Issued at 201 AM CST Tue Dec 13 2022 A cooling trend begins tomorrow as the large-scale pattern across the central U.S. begins to be dominated by the occluded upper-level low. Apart from a stretch of cloud cover over southeast Oklahoma tomorrow morning, sunshine and clear skies will be abundant through the rest of the week. However, persistent low-level northwest flow will keep days from warming back up despite the sunshine. Highs will eventually drop into the low-to-mid 40s on Friday before rebounding somewhat over the weekend into the mid-to-upper 40s. Cold temperatures should continue next week as a lobe of the polar vortex drops into the Great Lakes and stagnates the pattern. There appears to be a low-end signal for rain Sunday and Monday, with perhaps more substantial chances for precipitation after the end of the forecast period. Meister && .AVIATION... (12Z TAFS) Issued at 452 AM CST Tue Dec 13 2022 Line of showers and storms will continue to move east across the area, exiting the area later this morning. Low ceilings ahead of the line will improve after the line of storms with clouds decreasing west of the storms today. Winds will shift to the SW/W behind the line of storms. A boundary will move into parts of the area tonight/early Wednesday which will cause winds to shift more towards the NW. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 59 30 47 29 / 40 0 0 0 Hobart OK 58 28 49 28 / 0 0 0 0 Wichita Falls TX 63 34 52 31 / 20 0 0 0 Gage OK 55 22 47 24 / 0 0 0 0 Ponca City OK 59 26 44 26 / 60 0 0 0 Durant OK 66 41 54 33 / 100 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...04 LONG TERM....04 AVIATION...25
Hazardous weather outlook, Dec 13, 12:07 AM CST, 5 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1207 AM CST Tue Dec 13 2022 OKZ004>048-050>052-TXZ083>090-131300- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1207 AM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorms will be possible through the night. Storms will move from west to east through the night in the form of a squall line, entering western Oklahoma and western north Texas around midnight, moving into central portions of Oklahoma before daybreak, and southeast portions of Oklahoma toward and after sunrise Tuesday. All hazards will be possible, with damaging wind gusts of 60 to 80 mph the main concern with the most intense portion of the squall line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Strong to severe storms will continue to move quickly east across south central and southeast portions of Oklahoma Tuesday morning after sunrise. Damaging wind gusts of 60 to 80 mph will be the main concern, but all severe weather hazards will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Dec 13, 3:44 AM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Norman OK
344 AM CST Tue Dec 13 2022
OKZ027>029-040-131015-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
344 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of northwestern Garvin,
Grady, northwestern Cleveland and western McClain Counties through
415 AM CST...
At 343 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Amber to 4 miles south of Rush Springs.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Oklahoma City, western Norman, Moore, Chickasha, Newcastle,
Blanchard, Tuttle, Lindsay, Goldsby, Rush Springs, Dibble,
Washington, Cole, Alex, Verden, Amber, Bridge Creek, Norge, Bradley
and Tabler.
This includes the following highways...
Interstate 35 between mile markers 106 and 107.
Interstate 44 between mile markers 68 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3511 9809 3538 9754 3538 9752 3513 9748
3484 9755 3468 9778 3468 9809
TIME...MOT...LOC 0943Z 233DEG 41KT 3515 9792 3472 9795
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Dec 13, 3:55 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Norman OK
355 AM CST Tue Dec 13 2022
OKZ037-044-TXZ086-088>090-131030-
Tillman OK-Cotton OK-Clay TX-Wichita TX-Archer TX-Baylor TX-
355 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of southern Cotton,
southeastern Tillman, northwestern Clay, northwestern Archer, Wichita
and northeastern Baylor Counties through 430 AM CST...
At 355 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Grandfield to 7 miles
southeast of Mabelle. Movement was east at 35 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Burkburnett, Iowa Park, Holliday, Grandfield,
Randlett, Devol, Cookietown, Sheppard AFB, Lake Diversion, Dundee,
Mankins, Lake Kickapoo, Pleasant Valley and Cashion.
This includes Interstate 44 between mile markers 0 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3357 9914 3383 9899 3384 9895 3390 9895
3423 9877 3433 9824 3363 9868
TIME...MOT...LOC 0955Z 263DEG 30KT 3419 9865 3360 9904
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MahaleSpecial weather statement, Dec 13, 4:15 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
415 AM CST Tue Dec 13 2022
OKZ025-027>029-131100-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
415 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of eastern Grady,
southeastern Oklahoma, Cleveland and McClain Counties through 500 AM
CST...
At 415 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to near Dibble to 3 miles
southwest of Alex. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Del City,
Newcastle, Blanchard, Purcell, Choctaw, Noble, Tuttle, Harrah,
Slaughterville, Spencer, Jones, Nicoma Park, Lexington, Goldsby,
Dibble and Valley Brook.
This includes the following highways...
Interstate 35 between mile markers 92 and 126.
Interstate 40 between mile markers 154 and 173.
Interstate 44 between mile markers 91 and 115.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3493 9746 3478 9794 3501 9790 3533 9771
3564 9714 3515 9714
TIME...MOT...LOC 1015Z 245DEG 34KT 3533 9762 3506 9762 3487 9781
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MahaleLocal storm report, Dec 13, 4:28 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
428 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 4 WNW CORUM 34.39N 98.17W
12/13/2022 E1.00 INCH COTTON OK PUBLIC
SOCIAL MEDIA REPORT.
&&Special weather statement, Dec 13, 4:56 AM CST, 25 minutes before
Special Weather Statement
National Weather Service Norman OK
456 AM CST Tue Dec 13 2022
OKZ025>030-131145-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
Lincoln OK-
456 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of southeastern Grady,
southeastern Oklahoma, southern Lincoln, Cleveland, northwestern
Pottawatomie and southwestern McClain Counties through 545 AM CST...
At 456 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Harrah to near Norman to 5
miles northeast of Bradley. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee,
Newcastle, Blanchard, Tecumseh, Purcell, Choctaw, Noble, Harrah,
Slaughterville, McLoud, Stroud, Lexington, Pink, Goldsby, Meeker and
Dibble.
This includes the following highways...
Interstate 35 between mile markers 90 and 115.
Interstate 40 between mile markers 161 and 194.
Interstate 240 between mile markers 10 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3541 9674 3541 9677 3533 9678 3511 9694
3481 9782 3513 9768 3543 9735 3575 9665
TIME...MOT...LOC 1056Z 247DEG 39KT 3544 9722 3518 9729 3493 9764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MahaleLocal storm report, Dec 13, 5:13 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM FLOOD 1 SSW NORMAN 35.20N 97.45W
12/13/2022 CLEVELAND OK BROADCAST MEDIA
FLOODING AND A STRANDED VEHICLE ON THE
UNIVERSITY OF OKLAHOMA CAMPUS.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:05 PM CST | Special Weather Statement | OUN | Harper | 25 min |
| Dec 12, 9:20 PM CST | Tornado Warning | OUN | Harper | 29 min |
| Dec 12, 11:14 PM CST | Special Weather Statement | OUN | Ellis | 31 min |
| Dec 13, 12:07 AM CST | Special Weather Statement | OUN | Beckham, Roger Mills | 23 min |
| Dec 13, 12:32 AM CST | Special Weather Statement | OUN | Beckham, Roger Mills, Woodward | 28 min |
| Dec 13, 1:11 AM CST | Special Weather Statement | OUN | Custer, Dewey, Washita | 34 min |
| Dec 13, 1:18 AM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Washita, Woods, Woodward | 42 min |
| Dec 13, 1:52 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Major | 38 min |
| Dec 13, 2:01 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 44 min |
| Dec 13, 2:28 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 27 min |
| Dec 13, 2:32 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 43 min |
| Dec 13, 3:15 AM CST | Severe Thunderstorm Warning | OUN | Cotton | 45 min |
| Dec 13, 3:17 AM CST | Special Weather Statement | OUN | Comanche, Cotton, Grady | 28 min |
| Dec 13, 3:23 AM CST | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Dec 13, 3:26 AM CST | Special Weather Statement | OUN | Canadian | 34 min |
| Dec 13, 3:44 AM CST | Special Weather Statement | OUN | Grady | 31 min |
| Dec 13, 3:55 AM CST | Special Weather Statement | OUN | Cotton | 35 min |
| Dec 13, 4:03 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 42 min |
| Dec 13, 4:15 AM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain | 45 min |
| Dec 13, 4:31 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 29 min |
| Dec 13, 4:32 AM CST | Areal Flood Advisory | OUN | Comanche, Grady | 3 hr |
| Dec 13, 4:52 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain | 38 min |
| Dec 13, 4:54 AM CST | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 13, 4:56 AM CST | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| Dec 13, 5:02 AM CST | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 13, 5:07 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray, Stephens | 38 min |
| Dec 13, 5:25 AM CST | Tornado Warning | OUN | Carter, Garvin, Stephens | 35 min |
| Dec 13, 5:28 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 47 min |
| Dec 13, 5:38 AM CST | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| Dec 13, 5:43 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie | 32 min |
| Dec 13, 5:51 AM CST | Tornado Warning | OUN | Carter, Garvin, Murray | 39 min |
| Dec 13, 6:08 AM CST | Tornado Warning | OUN | Pottawatomie, Seminole | 32 min |
| Dec 13, 6:21 AM CST | Tornado Warning | OUN | Garvin, Murray, Pontotoc, Seminole | 39 min |
| Dec 13, 6:30 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 45 min |
| Dec 13, 6:50 AM CST | Special Weather Statement | OUN | Hughes | 40 min |
| Dec 13, 6:54 AM CST | Tornado Warning | OUN | Carter, Johnston, Murray | 13 min |
| Dec 13, 7:14 AM CST | Areal Flood Advisory | OUN | Cleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Dec 13, 7:27 AM CST | Special Weather Statement | OUN | Hughes | 33 min |
| Dec 13, 7:48 AM CST | Special Weather Statement | OUN | Marshall | 42 min |
| Dec 13, 7:57 AM CST | Special Weather Statement | OUN | Atoka | 33 min |
| Dec 13, 8:06 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 39 min |
| Dec 13, 8:38 AM CST | Special Weather Statement | OUN | Atoka | 37 min |
| Dec 13, 8:47 AM CST | Special Weather Statement | OUN | Bryan | 43 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.